# SDR VTZA97396

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002410
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6205 - DURING CRUISE AT 1735 HRS ON 7-16-97, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO FIRST OFFICER'S WINDSCREEN CRACKED.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
